RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1962, Volume 143, Number 5, Pages 1034–1037 (Mi dan26352)  

MATHEMATICS

Horispherical radial parts of Laplace operators on symmetric spaces

F. I. Karpelevich

Moscow State University of Transportation

Full text: PDF file (579 kB)

Bibliographic databases:

Document Type: Article
Presented: P. S. Aleksandrov
Received: 16.11.1961

Citation: F. I. Karpelevich, “Horispherical radial parts of Laplace operators on symmetric spaces”, Dokl. Akad. Nauk SSSR, 143:5 (1962), 1034–1037

Citation in format AMSBIB
\Bibitem{Kar62}
\by F.~I.~Karpelevich
\paper Horispherical radial parts of Laplace operators on symmetric spaces
\jour Dokl. Akad. Nauk SSSR
\yr 1962
\vol 143
\issue 5
\pages 1034--1037
\mathnet{http://mi.mathnet.ru/dan26352}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0140615}
\zmath{https://zbmath.org/?q=an:0122.28404}


Linking options:
  • http://mi.mathnet.ru/eng/dan26352
  • http://mi.mathnet.ru/eng/dan/v143/i5/p1034

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:25
    Full text:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019